From reading these boards this is somewhat common but here it is.
My hubby is a 38 yr old active white male. Ht- 6ft 7in Wt- 195. Non smoker. He is a self employed carpet installer for almost 20 years. Doesn't take daily meds. Treated for Lymes about 10 years ago other then that he is healthy.
On Wednesday Feb 20th while reading his emails he suddenly had intense/crushing pain in his chest and down left arm and shortness of breath. He said his heart felt like it expanded to its limits and it suddenly collapsed causing the pain. This is what he said he felt. He layed down for a while and he felt "ok". They next day after work he had chest pain/ burning and arm pain with labored breathing. To the ER we went and here are the tests and results....EKG-normal Echocardiogram-normal Chest x-rays-normal Troponin Levels-normal D-Dimer Level-normal Stress test-normal and he was discharged and to return if he had same symptoms. 3 hours later when we returned to the ER a CAT scan was done. The ER doc said they saw "something to look into" on the CAT scan and admitted him again. While in Cardiac ICU his heart rate went up to 160-180 standing. EKG again normal. They pumped him with Toridol. Cardiologist said that the CAT scan was an "over reading". A Cardio Cath / angiogram was done to r/o everything. That was also normal and he was discharged again with instructions to follow-up with family doc and to take Motrin. :mad:
It's almost a month later and he is still in bad shape. We did see a Pulmonary Specialist and he ordered a pulmonary function test for the 25th. He gets winded when he talks, walks etc. He still has the chest pain/burning. He still cant work.
I hope I provided enough info. I will be happy to reply to and questions.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?